Title of article
Coincidence criteria of the maximal stable bridges in the approach problems Original Research Article
Author/Authors
V.N. Ushakov، نويسنده , , Kh.G. Guseinov، نويسنده , , Ya.A. Latushkin، نويسنده , , P.D. Lebedev، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2010
Pages
14
From page
1864
To page
1877
Abstract
Two person antagonistic differential games with dynamics described by nonlinear ordinary differential equations are considered. For a given compact target set M⊂RnM⊂Rn the problem of approach at a given time instant θθ and the problem of approach to a given time instant θθ are studied. For these problems, the coincidence criteria of maximal uu-stable bridges are obtained.
Keywords
Approach problem , differential inclusion , Differential game , Stable bridge
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
2010
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
862645
Link To Document